# SDR UALA2012061403274

- Difficulty date: June 13, 2012
- Submitted: July 6, 2012
- Operation: Air carrier
- Aircraft: N651UA
- Make and model: Boeing 767322
- Aircraft serial: 25389
- Aircraft time: 87,825 hours, 13,947 cycles
- Engine: Pwa PW4060
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Latch
- Condition: Unsecure
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIRD FASTENER ABOVE RIGHT ENG OUTBOARD SIDE UNLATCHED. SECURED LATCH.
